# SDR 97ZZZX4653

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N105RH
- Make and model: Bolkms BO105C
- Aircraft serial: S55
- Engine: Allsn 250C20B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Condition: Failed
- Location: Spare Drive
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE CHIP LIGHT CAME ON AFTER START-UP.  MAINTENANCE FOUND PASTE ON UPPER AND LOWER CHIP PLUGS.  CLEANED PLUGS, OIL SAMPLE WAS TAKEN; 1.2 HOURS LATER, NR 1 ENGINE CHIP LIGHT CAME ON AGAIN.  MAINTENANCE REMOVED PLUGS.  UPPER PLUG HAD CHIPS AND SLIVER.  LOWER PLUG HAD PASTE AND CHIPS.  ENGINE WAS REMOVED FROM SERVICE AND SENT TO ENGINE SHOP.  ENGINE SHOP FOUND ENGINE GEARBOX SPARE DRIVE  BEARING CAGE CAME LOOSE AND WAS RATTLING AROUND IN GEARBOX.  TIME SINCE LAST INSPECTION, 90.1 HRS.  OIL SAMPLE FROM LAST 100-HR INSP SHOWED NO ABNORMAL METALS.
